| Model Number |
VICM5_12.6 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vicm5 12.6, -9.50 diopter, implantable collamer lens into the patient's right eye (od) on 31/aug/2023.Low vault was observed.The lens remains implanted.Cause of the event is reported as patient related factor.Device did not fail to perform as intended.
Additional Manufacturer Narrative
A4 - unk.A5 - unk.A6 - unk.H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Additional Manufacturer Narrative
Additional information: b5: reportedly, "icl vaults are too low and i'm seeing some early cataract development, so will need to do an exchange".Claim# (b)(4).
Additional Manufacturer Narrative
Additional information: h6: 4629-lens was explanted on an unknown date.Claim# (b)(4).
Additional Manufacturer Narrative
Additional information: originally the claim was determined to be reportable, but upon further review was determined to not meet definition of a complaint.However, the claim cannot be voided as an mdr has already been submitted.Claim# (b)(4).